Get E-Book on COVID-19

Q. I have itching, rashes and burning sensation in my groin area. Please help.

Answered by
Dr. Siva Subramanian
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Nov 22, 2019 and last reviewed on: Nov 25, 2019

Hello doctor,

I am a 36-year-old male. I am having an issue in my groin area. My symptoms are itching, rashes, and burning sensation on inner thighs. I used Itch guard. Please suggest.

Dr. Siva Subramanian

Dermatology Venereology
#

Hello,

Welcome to iclinq.com.

I have read your query. In my opinion, you are suffering from Tinea cruris, which is a fungal infection of the skin. I advise you to keep the area dry because moisture can aggravate the fungal infection. You can apply Luliconazole cream twice daily on the lesion, and also on the normal skin of around 2 cm around the lesion for three weeks. After applying the cream, you should apply Clotrimazole dusting powder for three weeks. This powder helps in absorbing the moisture and reducing the friction of the area.

You also take tablet Levocetirizine 5 mg one tablet after dinner for ten days. This is for the management of itching. You can continue it beyond ten days if you have severe itching.

I hope this helps.


The Probable causes:

Fungal infection

Probable diagnosis:

Tinea cruris.

Treatment plan:

Topical antifungal cream and dusting powder along with oral antihistamines.

Preventive measures:

Please avoid tight fitting clothes.
Avoid applying over the counter creams. These creams may contain steroid which can damage the skin.
Also, completely dry the inner wear before wearing.

Regarding follow up:

Follow up after three weeks.


Was this answer helpful?

 | 

Related Questions:
Can burning sensation of throat occur from acid reflux?
Does burning sensation in the scrotum after having oral sex indicate HIV?
I have itching, rashes and burning sensation in my groin area. Please help.
 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Does Itching Disturb Your Regular Activities?

Article Overview: This article discusses in detail the diagnosis and management of severe itching. Read Article


Nowadays itching is a major problem or symptom of most of the allergic, systemic or fungal diseases. 4 out of 10 people have had some type of itching problem of the skin in their routine life. Severe itch also disturbs regular activities of daily living of mankind. What is Itching? Itching is de...  Read Article

My infection for tinea cruris recurs inspite of having drugs. Why?

Query: Hello doctor, I have treated tinea cruris for the last six months with all allopathic medicines ranging from Terbinifine for six weeks to Itraconazole and Fluconazole and all the zole category ointments but there is no relief. The infection returns after one month of stoppage of medicine. No diabete...  Read Full »

What ayurvedic medicines can treat tinea cruris?

Query: Hello doctor, Kindly tell me some ayurvedic drugs for tinea cruris. I had the disease last year but I am having the symptoms again. Itching has not gone completely. I have used Onabet cream. In the past, I have been on Tyza and Atarax. Please help.  Read Full »

Also Read


COVID-19 Testing
COVID-19 testing includes analyzing patient samples to determine current or past infections with SARS-CoV-2. Read the ar...  Read more»
I feel a restlessness in my legs, which decreases my sleep quality. How to get a refreshing sleep?
Hello doctor, I cannot get refreshing sleep some days in a week, and some days it is good. I also have difficulty sleep...  Read more»
I have redness in my eyes. How to stop it from getting redder?
Hello doctor,I am a 16-year-old boy. I have a problem with my eyes, and I had this problem for a very long time. I do no...  Read more»

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.